Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 6, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this flash flood warning at Dec 11, 2014, 8:00 AM PST for City and County of San Francisco, San Mateo County, California. It was in force for 90 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 11, 2014, 8:00 AM PST (16:00 UTC)
- Expired
- Dec 11, 2014, 9:30 AM PST
- In force
- 90 min
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Flood severity
- None
Counties City and County of San Francisco, CA, San Mateo County, CA
The radar
The San Francisco radar (KMUX), 61 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 11, 8:00 AM PST | FLASH FLOOD | San Bruno, CA | SIGNIFICANT FLASH FLOODING ON INTERSTATE 280 REPORTED BY PUBLIC. |
| Dec 11, 8:50 AM PST | FLASH FLOOD | 6 W Millbrae, CA | WATER COVERING ROADWAY AND PARKING LOTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 4.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 555 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
015
WGUS56 KMTR 111600
FFWMTR
CAC075-081-111730-
/O.NEW.KMTR.FF.W.0006.141211T1600Z-141211T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
800 AM PST THU DEC 11 2014
THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A
* FLASH FLOOD WARNING FOR...
SAN FRANCISCO COUNTY IN NORTHERN CALIFORNIA...
SAN MATEO COUNTY IN NORTHERN CALIFORNIA...
THIS INCLUDES THE CITIES OF...SOUTH SAN FRANCISCO...SAN FRANCISCO
AIRPORT...PESCADERO...SAN MATEO...SAN CARLOS...SAN BRUNO...
PACIFICA...MILLBRAE...FOSTER CITY...DALY CITY...BURLINGAME...
BELMONT...
* UNTIL 930 AM PST.
* AT 758 AM PST...THE PUBLIC REPORTED...FLASH FLOODING IN SOUTH SAN
FRANCISCO AND ON INTERSTATE 280.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT.
RUNOFF FROM HEAVY RAINFALL WILL CAUSE LOCALIZED FLOODING OF SMALL
CREEKS AND STREAMS AS WELL AS ROADWAYS...UNDERPASSES AND OTHER LOW
LYING SPOTS. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR WATER
OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN.
TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
LAT...LON 3772 12250 3774 12235 3772 12235 3769 12238
3760 12235 3757 12224 3745 12217 3718 12239
3729 12242 3736 12241 3743 12245 3748 12246
3749 12248 3757 12250
$$
JOHNSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 11, 4:53 AM PST, 3 hours 7 minutes earlier.
Area forecast discussion, Dec 11, 4:53 AM PST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
453 AM PST THU DEC 11 2014
...STRONG FRONT TO MOVE THROUGH THE BAY AREA TODAY...
.SYNOPSIS...HEAVY RAIN IN THE NORTH BAY THIS MORNING WILL WORK ITS
WAY THROUGH THE BAY AREA THROUGH MIDDAY AND EARLY AFTERNOON BEFORE
REACHING THE MONTEREY BAY REGION LATE THIS AFTERNOON/EARLY
EVENING. STRONG SOUTHERLY WINDS WILL ACCOMPANY THE FRONTAL PASSAGE
AND THEN SHIFT WEST BY THIS EVENING. SHOWERS AND POSSIBLE
THUNDERSTORMS WILL LINGER OVERNIGHT THROUGH FRIDAY AFTERNOON. DRY
WEATHER RETURNS THIS WEEKEND BEFORE ANOTHER CHANCE OF LIGHT RAIN
BY SUNDAY NIGHT INTO MONDAY.
&&
.DISCUSSION...AS OF 4:23 AM PST THURSDAY...WILL TRY AND BE CONCISE
AND FOCUS ON HEADLINES. THE FRONT HAS STALLED MOST OF THE NIGHT IN
THE NORTH BAY WITH ONLY 0.01 SO FAR IN THE CITY WHILE THE VENADO
GAGE ON THE SONOMA COAST IS NOW UP TO 4.12 INCHES. OTHER NOTABLE
RAIN TOTALS SO FAR INCLUDE 3.41 AT HAWKEYE (NORTHERN SONOMA) AND 2.48 AT
ANGWIN (NORTHERN NAPA). THE 06Z NAM CAME IN LAST NIGHT AND SHOWED
THE BULLS-EYE OF PRECIP OVER NORTHERN SONOMA AND SOUTHERN MENDOCINO
AND THAT SEEMS TO BE VERIFYING RIGHT NOW. THOSE IN THE BAY AREA
THAT ARE AWAITING MORNING RAINFALL JUST NEED TO BE PATIENT...THE
FRONT IS ON ITS WAY. HAVE ISSUED AN URBAN AND SMALL STREAM FLOOD
ADVISORY FOR THE 3 NORTH BAY COUNTIES FOR THIS MORNING TO COVER
THE COPIOUS RAINFALL THAT IS FALLING UP THERE. OTHER MAIN CONCERN
IS THE REACTION OF THE MAIN STEM RIVERS INCLUDING THE RUSSIAN AND
NAPA. WE RECEIVED NEW DATA AROUND 3 AM FROM THE RFC THAT SHOWS
SOME VERY IMPRESSIVE RISES. THE NAPA RIVER AT NAPA COULD REACH
FLOOD STAGE BY LATE THIS AFTERNOON SO THE FLASH FLOOD WATCH WILL
STAY IN PLACE. AFTER COORDINATING WITH HYDROLOGISTS WILL WAIT
UNTIL 9 AM MODEL SIMULATIONS BEFORE ISSUING ANY STATEMENTS ON THE
RUSSIAN OR NAPA. ANY QUICK RISES BY TONIGHT SHOULD BE FOLLOWED BY
RAPID FALLS AS WELL.
THE HEAVY RAIN WILL MARCH SOUTHWARD THROUGH THE BAY AREA LATER THIS
MORNING AND INTO THE EARLY AFTERNOON HOURS....FINALLY REACHING THE
MONTEREY BAY REGION LATE THIS AFTERNOON AND EARLY EVENING. THE
HEAVY RAIN WILL PRODUCE URBAN AND SMALL STREAM FLOODING ISSUES AND
THE FLASH FLOOD WATCH REMAINS IN EFFECT TODAY. HIGH WIND WARNING
WILL STAY IN PLACE AS WELL WITH VERY STRONG SOUTH WIND GUSTS TO 50
MPH AHEAD OF AND JUST BEHIND THE FRONTAL PASSAGE. WINDS WILL
QUICKLY EASE BEHIND THE FRONT THIS EVENING AND THE WARNING WILL
LIKELY BE ABLE TO BE DOWNGRADED BY THIS EVENING.
HIGH SURF ADVISORY REMAINS IN EFFECT AS WELL AND THE COASTAL BUOYS
ARE ALREADY REPORTING SEA HEIGHTS TO 16 FEET.
WERE ALSO MONITORING T-STORM POTENTIAL AND SPC HAS HIGHLIGHTED OUR
AREA FOR A MARGINAL THREAT. MAIN CONCERN IS ACTUALLY OVER THE
OCEAN WHERE THE WARM SSTS WILL HELP DESTABILIZE THINGS BEHIND THE
FRONT AS SOME OF THE COOLER AIR ALOFT ARRIVES.
STEADY RAIN WILL QUICKLY END BEHIND THE FRONT AND SHOWERS WILL
LINGER OVERNIGHT THROUGH FRIDAY EVENING. SATURDAY LOOKS
REAL NICE WITH HIGH PRESSURE BUILDING.
NEXT FRONT ARRIVES SUNDAY EVENING SO THE DAYLIGHT HOURS OF SUNDAY
LOOK GOOD. THE SUNDAY NIGHT INTO MONDAY RAIN LOOKS LIGHT TO
MODERATE WITH TOTALS FROM 0.25-0.75 FOR THE GREATER BAY AREA. A
NICE WINTER SOAKING. SHOWER THREAT TO CONTINUE AT LEAST THROUGH
TUESDAY WITH HINTS OF ANOTHER WEAK TO MODERATE STORM TOWARDS THE
SECOND HALF OF NEXT WEEK.
.&&
AVIATION...AS OF 4:45 AM PST THURSDAY... A POWERFUL PACIFIC CYCLONE
AND THE ASSOCIATED SURFACE FRONT WILL SIGNIFICANTLY IMPACT AVIATION
OPERATIONS ACROSS NORTHERN CALIFORNIA TODAY. EXPECT NUMEROUS AIRLINE
DELAYS/CANCELLATIONS THROUGH TODAY POSSIBLY CASCADING INTO THE
EVENING. DUE TO THE HIGHLY ENERGETIC NATURE OF THIS SYSTEM...
WINDS AND PRECIPITATION WILL BE SIGNIFICANT AND PRIMARILY PACKED
ALONG THE STEEP BOUNDARY. SUSTAINED SOUTH-SOUTHEAST WINDS AHEAD
OF THE FRONT WILL RANGE FROM 25 TO 35 KTS WITH A MAJORITY OF
GUSTS UP TO 45 KTS. LOCALIZED GUSTS IN FAVORED TOPOGRAPHY... ALONG
THE COAST AND OVER RIDGES...COULD EXCEED 60 KTS. CIGS WILL
INITIALLY BE BORDERLINE MVFR/VFR AHEAD OF THE FRONT BUT
DETERIORATE TO BORDERLINE MVFR/IFR IN FRONTAL/POST FRONTAL
ENVIRONMENT. WET RUNWAYS AND GUSTY SOUTH WINDS WILL PUSH MANY
AIRCRAFT OUT OF TOLERANCE FOR LANDING. RAIN WILL BE INITIALLY BE
MODERATE BUT BECOME HEAVY CLOSER TO FRONTAL BOUNDARY. IN THE POST
FRONTAL ENVIRONMENT THE WINDS WILL SHIFT AND WEAKEN HOWEVER
SHOWERS AND THUNDERSTORMS WILL THEN BECOME THE PRIME FOCUS AND
SOME TS BECOME SEVERE.
VICINITY OF KSFO...FRONTAL BOUNDARY WILL APPROACH THE VICINITY
WITHIN THE NEXT HOUR. AIRPORT WEATHER WARNING FOR STRONG AND GUSTY
S-SE WINDS VALID THROUGH 4 PM PST TODAY. GUSTS POTENTIAL UP TO
45 KNOTS...BUT WOULD NOT BE SURPRISED IF A FEW GUSTS GET CLOSER TO
60 KNOTS NEAR FRONTAL PASSAGE EARLY THURSDAY.
KSFO BRIDGE APPROACH...ADVERSE WEATHER SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...GUSTY BUT OTHERWISE VFR CONDITIONS
THROUGH THE EARLY MORNING. CIGS DETERIORATE TO MVFR BTWN 14-15Z
THU AS SYSTEM APPROACHES. WIND AND RAIN GRADUALLY INCREASE INTO
MIDDAY.
&&
&&
.MARINE...AS OF 04:26 AM PST THURSDAY...ONE OF THE STRONGEST
PACIFIC CYCLONES IN YEARS HAS ENTERED THE COASTAL WATERS AND WILL
CONTINUE TO BRING UNFAVORABLE MARITIME CONDITIONS THROUGH FRIDAY.
HAZARDOUS SEA CONDITIONS WILL DEVELOP WITH DANGEROUS SURF... LARGE
SWELL... THUNDERSTORMS... AND GALE FORCE WINDS WITH OCCASIONAL
STORM FORCE GUSTS. GUSTS WILL BE STRONGEST WITHIN A FEW HOUR SPAN
AHEAD OF THE FRONTAL PASSAGE. WATERSPOUTS ARE ALSO A SLIGHT
POSSIBILITY. MARINERS VENTURING ON OPEN WATERS TODAY AND TONIGHT
ARE URGED TO USE EXTREME CAUTION AND CHECK THE LATEST CONDITIONS
BEFORE DEPARTING. CONDITIONS WILL IMPROVE ON FRIDAY AS THE STORM
EXITS THE REGION.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...HIGH WIND WARNING...ENTIRE SF AND MONTEREY BAY REGION
FLASH FLOOD WATCH...ENTIRE SF AND MONTEREY BAY REGION
HIGH SURF ADVISORY...COASTLINE FROM SONOMA TO BIG SUR
GLW...SF BAY SOUTH OF THE BAY BRIDGE UNTIL 3 PM
GLW...MONTEREY BAY UNTIL 3 PM
GLW...PT ARENA TO PT REYES 0-10 NM UNTIL 3 PM
GLW...PT REYES TO PIGEON PT 0-10 NM UNTIL 3 PM
GLW...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 PM
GLW...PT ARENA TO PT REYES 10-60 NM UNTIL 3 PM
GLW...PT REYES TO PIGEON PT 10-60 NM UNTIL 3 PM
GLW...PIGEON PT TO PT PINOS 10-60 NM UNTIL 3 PM
GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
GLW...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM
SCA...ROUGH BAR ADVISORY FOR SF BAR
SRW...SF BAY NORTH OF THE BAY BRIDGE UNTIL 3 PM
&&
PUBLIC FORECAST: RWW
AVIATION/MARINE: DRP
VISIT US AT WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAHazardous weather outlook, Dec 11, 5:42 AM PST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 542 AM PST THU DEC 11 2014 CAZ006-505>513-516>518-528>530-120100- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 542 AM PST THU DEC 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...THURSDAY AND THURSDAY NIGHT A POWERFUL PACIFIC STORM SYSTEM WILL BRING HEAVY RAIN AND THE POTENTIAL FOR STRONG DAMAGING WINDS THROUGH THURSDAY EVENING. * HIGH WIND WARNING IN EFFECT FOR THE ENTIRE REGION * * FLASH FLOOD WATCH IN EFFECT FOR THE ENTIRE REGION * * HIGH SURF ADVISORY ALONG THE COAST * * FOR A DETAILED VIEW OF THE HAZARDS...PLEASE VISIT HTTP://WWW.WEATHER.GOV/MONTEREY/HAZARDS .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY. DRY WEATHER RETURNS SATURDAY THROUGH THE DAYLIGHT HOURS OF SUNDAY. LIGHT TO MODERATE RAIN RETURNS SUNDAY NIGHT INTO MONDAY WITH SHOWERS THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 11, 7:32 AM PST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
732 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM FLOOD 1 NW LARKFIELD-WIKIUP 38.53N 122.77W
12/11/2014 SONOMA CA LAW ENFORCEMENT
ROADWAY FLOODING...STANDING WATER
&&
MMEHLELocal storm report, Dec 11, 7:37 AM PST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
737 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM DEBRIS FLOW 4 NW BOYES HOT SPRINGS 38.36N 122.53W
12/11/2014 SONOMA CA LAW ENFORCEMENT
MUDSLIDE PARTIALLY BLOCKING ROAD NB SIDE
0723 AM FLOOD 1 S NAPA 38.28N 122.30W
12/11/2014 NAPA CA LAW ENFORCEMENT
WATER ACROSS ALL LANES
&&
MMEHLELocal storm report, Dec 11, 7:48 AM PST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
748 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM HEAVY RAIN NE SAN FRANCISCO 37.78N 122.41W
12/11/2014 M1.68 INCH SAN FRANCISCO CA TRAINED SPOTTER
730 AM TO 740 AM
&&
MMEHLELocal storm report, Dec 11, 7:49 AM PST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
749 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM HEAVY RAIN NE SAN FRANCISCO 37.78N 122.41W
12/11/2014 M0.00 INCH SAN FRANCISCO CA TRAINED SPOTTER
1.68 IN/HR RAINFALL RATE 730 AM TO 740 AM
&&
MMEHLELocal storm report, Dec 11, 7:53 AM PST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
753 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM NON-TSTM WND GST MT. HAMILTON 37.34N 121.64W
12/11/2014 M83.00 MPH SANTA CLARA CA MESONET
MEASURED AT LICK OBSERVATORY ELEVATION 4200 FEET
&&
JOHNSONLocal storm report, Dec 11, 7:55 AM PST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
755 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLOOD 5 NW BURLINGAME 37.64N 122.44W
12/11/2014 SAN MATEO CA LAW ENFORCEMENT
ALL LANES FLOODED
&&
MMEHLEThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:31 AM PST | Areal Flood Advisory | MTR | Marin, Napa, Sonoma | 8 hr |
| Dec 11, 6:50 AM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Marin, City and County of San Francisco, San Mateo | 3 hr |
| Dec 11, 7:15 AM PST | Flash Flood Warning | MTR | Marin, Sonoma | 3 hr |
| Dec 11, 7:48 AM PST | Flash Flood Warning | MTR | Napa, Sonoma | 3 hr |
| Dec 11, 8:16 AM PST | Flash Flood Warning | MTR | Alameda, Contra Costa, San Mateo, Santa Clara, Santa Cruz | 3 hr |
| Dec 11, 8:45 AM PST | Small Craft Advisory for Hazardous Seas | MTR | 31 hr | |
| Dec 11, 9:00 AM PST | Flash Flood Warning | MTR | Napa, Sonoma | 7 hr |
| Dec 11, 9:22 AM PST | Flash Flood Warning | MTR | Alameda, Contra Costa, Santa Clara, Santa Cruz | 3 hr |
| Dec 11, 9:24 AM PST | River Flood Warning | MTR | Napa | 20 hr |
| Dec 11, 9:24 AM PST | River Flood Warning | MTR | Sonoma | 53 hr |
| Dec 11, 10:15 AM PST | Flash Flood Warning | MTR | Marin, Napa, Sonoma | 90 min |
| Dec 11, 10:41 AM PST | Coastal Flood Warning | MTR | Alameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara | 8 hr |
| Dec 11, 10:42 AM PST | Flash Flood Warning | MTR | Monterey, Santa Clara, Santa Cruz | 3 hr |
| Dec 11, 10:43 AM PST | Flash Flood Warning | MTR | Napa, Sonoma | 92 min |
| Dec 11, 11:22 AM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara, Santa Cruz | 3 hr |
| Dec 11, 11:46 AM PST | Areal Flood Advisory | MTR | Monterey | 3 hr |
| Dec 11, 12:00 PM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Santa Clara, Santa Cruz | 3 hr |
| Dec 11, 1:52 PM PST | Areal Flood Advisory | MTR | Marin, Napa, Sonoma | 5 hr |
| Dec 11, 2:21 PM PST | Flash Flood Warning | MTR | San Mateo, Santa Clara, Santa Cruz | 54 min |
| Dec 11, 2:23 PM PST | Flash Flood Warning | MTR | Monterey | 3 hr |
| Dec 11, 2:59 PM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara | 3 hr |
| Dec 11, 3:11 PM PST | Areal Flood Advisory | MTR | San Mateo, Santa Clara, Santa Cruz | 3 hr |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.